MathSciNet Relay Station
MathSciNet bibliographic data
MR586985 33A65
Allaway, Wm. R. Some properties of the $q$-Hermite polynomials. Canad. J. Math. 32 (1980), no. 3, 686–694.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement